Skip to main content

Oscillation Criteria for Second-Order Delay Dynamic Equations on Time Scales

Abstract

By means of Riccati transformation technique, we establish some new oscillation criteria for the second-order nonlinear delay dynamic equations on a time scale , here is a quotient of odd positive integers with p and q real-valued positive rd-continuous functions defined on .

[1234567891011121314151617181920212223242526]

References

  1. Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.

    Article  MATH  MathSciNet  Google Scholar 

  2. Agarwal RP, Bohner M, O'Regan D, Peterson A: Dynamic equations on time scales: a survey. Journal of Computational and Applied Mathematics 2002,141(1–2):1–26. 10.1016/S0377-0427(01)00432-0

    Article  MATH  MathSciNet  Google Scholar 

  3. Bohner M, Peterson A: Dynamic Equations on Time Scales. An Introduction with Applications. Birkhäuser, Boston, Mass, USA; 2001:x+358.

    Book  MATH  Google Scholar 

  4. Bohner M, Peterson A (Eds): Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston, Mass, USA; 2003:xii+348.

    MATH  Google Scholar 

  5. Bohner M, Saker SH: Oscillation of second order nonlinear dynamic equations on time scales. The Rocky Mountain Journal of Mathematics 2004,34(4):1239–1254. 10.1216/rmjm/1181069797

    Article  MATH  MathSciNet  Google Scholar 

  6. Erbe L: Oscillation results for second-order linear equations on a time scale. Journal of Difference Equations and Applications 2002,8(11):1061–1071. 10.1080/10236190290015317

    Article  MATH  MathSciNet  Google Scholar 

  7. Erbe L, Peterson A, Saker SH: Oscillation criteria for second-order nonlinear dynamic equations on time scales. Journal of the London Mathematical Society. Second Series 2003,67(3):701–714. 10.1112/S0024610703004228

    Article  MATH  MathSciNet  Google Scholar 

  8. Saker SH: Oscillation criteria of second-order half-linear dynamic equations on time scales. Journal of Computational and Applied Mathematics 2005,177(2):375–387. 10.1016/j.cam.2004.09.028

    Article  MATH  MathSciNet  Google Scholar 

  9. Saker SH: Oscillation of nonlinear dynamic equations on time scales. Applied Mathematics and Computation 2004,148(1):81–91. 10.1016/S0096-3003(02)00829-9

    Article  MATH  MathSciNet  Google Scholar 

  10. Agarwal RP, Bohner M, Saker SH: Oscillation of second order delay dynamic equations. The Canadian Applied Mathematics Quarterly 2005,13(1):1–17.

    MATH  MathSciNet  Google Scholar 

  11. Agarwal RP, O'Regan D, Saker SH: Oscillation criteria for second-order nonlinear neutral delay dynamic equations. Journal of Mathematical Analysis and Applications 2004,300(1):203–217. 10.1016/j.jmaa.2004.06.041

    Article  MATH  MathSciNet  Google Scholar 

  12. Bohner M: Some oscillation criteria for first order delay dynamic equations. Far East Journal of Applied Mathematics 2005,18(3):289–304.

    MATH  MathSciNet  Google Scholar 

  13. Sahiner Y: Oscillation of second-order delay differential equations on time scales. Nonlinear Analysis: Theory, Methods & Applications 2005,63(5–7):e1073-e1080.

    Article  MATH  Google Scholar 

  14. Sahiner Y: Oscillation of second-order neutral delay and mixed-type dynamic equations on time scales. Advances in Difference Equations 2006, 2006: 9 pages.

    Article  MathSciNet  Google Scholar 

  15. Saker SH: Oscillation of second-order nonlinear neutral delay dynamic equations on time scales. Journal of Computational and Applied Mathematics 2006,187(2):123–141. 10.1016/j.cam.2005.03.039

    Article  MATH  MathSciNet  Google Scholar 

  16. Zhang BG, Deng X: Oscillation of delay differential equations on time scales. Mathematical and Computer Modelling 2002,36(11–13):1307–1318.

    Article  MATH  MathSciNet  Google Scholar 

  17. Zhang BG, Zhu S: Oscillation of second-order nonlinear delay dynamic equations on time scales. Computers & Mathematics with Applications 2005,49(4):599–609. 10.1016/j.camwa.2004.04.038

    Article  MATH  MathSciNet  Google Scholar 

  18. Erbe L, Peterson A, Saker SH: Hille-Kneser-type criteria for second-order dynamic equations on time scales. Advances in Difference Equations 2006, 2006: 18 pages.

    Article  MathSciNet  Google Scholar 

  19. Han Z, Sun S, Shi B: Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales. to appear in Journal of Mathematical Analysis and Applications

  20. Agarwal RP, Shieh S-L, Yeh C-C: Oscillation criteria for second-order retarded differential equations. Mathematical and Computer Modelling 1997,26(4):1–11. 10.1016/S0895-7177(97)00141-6

    Article  MathSciNet  Google Scholar 

  21. Chen SZ, Erbe LH: Riccati techniques and discrete oscillations. Journal of Mathematical Analysis and Applications 1989,142(2):468–487. 10.1016/0022-247X(89)90015-2

    Article  MATH  MathSciNet  Google Scholar 

  22. Chen SZ, Erbe LH: Oscillation and nonoscillation for systems of self-adjoint second-order difference equations. SIAM Journal on Mathematical Analysis 1989,20(4):939–949. 10.1137/0520063

    Article  MATH  MathSciNet  Google Scholar 

  23. Erbe L: Oscillation criteria for second order nonlinear delay equations. Canadian Mathematical Bulletin 1973, 16: 49–56. 10.4153/CMB-1973-011-1

    Article  MATH  MathSciNet  Google Scholar 

  24. Ohriska J: Oscillation of second order delay and ordinary differential equation. Czechoslovak Mathematical Journal 1984,34(109)(1):107–112.

    MathSciNet  Google Scholar 

  25. Thandapani E, Ravi K, Graef JR: Oscillation and comparison theorems for half-linear second-order difference equations. Computers & Mathematics with Applications 2001,42(6–7):953–960. 10.1016/S0898-1221(01)00211-5

    Article  MATH  MathSciNet  Google Scholar 

  26. Zhang Z, Chen J, Zhang C: Oscillation of solutions for second-order nonlinear difference equations with nonlinear neutral term. Computers & Mathematics with Applications 2001,41(12):1487–1494. 10.1016/S0898-1221(01)00113-4

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Zhenlai Han.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Han, Z., Shi, B. & Sun, S. Oscillation Criteria for Second-Order Delay Dynamic Equations on Time Scales. Adv Differ Equ 2007, 070730 (2007). https://doi.org/10.1155/2007/70730

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2007/70730

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Equation